LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Into second month of treatment, and getting worse...could use some tips.

 - UBBFriend: Email this page to someone!    
Author Topic: Into second month of treatment, and getting worse...could use some tips.
Trevor1
Member
Member # 15489

Icon 9 posted      Profile for Trevor1   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hey Guys,

I'm moving on with my second month of treatment, still early in it and am declining.

Currently im on 900mg of Clindamycin + 400mg of Doxycycline a day. I added the Doxy on June 26th, it had been just Clindy till then.

I was tolerating it pretty well until the past few days, I believe the Doxy may be showing its side effects.

My insomnia, just over the past 4 days now is way worse and getting worse. I can't fall asleep to save my life and am waking up to early.

My sleep routine is 1mg of Klonopin, Travacor, L-Theanine and an over the counter sleep aid.

This combo had been working decent until a few days ago, now I need to find something to add.

Along with the insomnia, my stomach is starting to lose the war, im feeling more nauseous lately, especially after taking the Doxy.

I am eating probiotics like candy, also taking Nystatin. But the ABX 5 times a day are taking a toll.

Also much more exhausted, and just "sick' feeling, more flu-like. Similar to the beginning of the illness.

I don't want to back off of anything, but im hoping this downhill progression will let up some?

I guess I just wasn't ready for it to get this bad, this early with still so much treatment to come. Is this the normal run down?

Thanks for any insight you guys can give me, I have found lots of info on this board and appreciate everyones feedback it means a lot.

I have also ordered several Lyme, and co-infection books to try and increase my knowledge.

Thanks again
Trevor

Posts: 59 | From Arizona | Registered: May 2008  |  IP: Logged | Report this post to a Moderator
Geneal
Frequent Contributor (5K+ posts)
Member # 10375

Icon 1 posted      Profile for Geneal     Send New Private Message       Edit/Delete Post   Reply With Quote 
I herxed for the first five weeks on doxy.

Just kept getting worse and worse....or so I felt.

Are you taking your doxy with food?

It helps a lot with the nausea.

Also remember that this is not a sprint.

It is a marathon.

My LLMD does not advocate pushing through a bad herx.

May be worth a call to your LLMD and let them know what is up.

Hang in there.

Drink tons of water.

Hugs,

Geneal

Posts: 6250 | From Louisiana | Registered: Oct 2006  |  IP: Logged | Report this post to a Moderator
docjen
LymeNet Contributor
Member # 7510

Icon 1 posted      Profile for docjen     Send New Private Message       Edit/Delete Post   Reply With Quote 
I would just reiterate Geneal's comment...it's not a sprint but a marathon. You really need to go into treatment with the idea that this is a process, and you will get worse before you get better.

My insomnia waxes and wanes with the herx process, but I haven't slept without numerous "sleep aids" for about 7 years. It's awful, but part of the process for me.

Talk with your doc about ways to manage the herx. In the meantime, be good to yourself, and hang in there!

Posts: 393 | From Washington, DC | Registered: Jun 2005  |  IP: Logged | Report this post to a Moderator
groovy2
Frequent Contributor (1K+ posts)
Member # 6304

Icon 1 posted      Profile for groovy2   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi Trevor

sounds like you are herxing -

Herxing is Zero fun and can be scary -

During treatment symptoms will flair -
new symptoms will show up
and old symptoms will fade away-

This is normal and to be expected
and is a Good Sign -

Doxi can be ruff on the stomic-
eat some Crackers with the Doxi -

Doxi is also a very good ABX -Jay-

Posts: 2999 | From Austin tx USA | Registered: Oct 2004  |  IP: Logged | Report this post to a Moderator
dch1112
LymeNet Contributor
Member # 13148

Icon 1 posted      Profile for dch1112     Send New Private Message       Edit/Delete Post   Reply With Quote 
My Doc said to me @ my 1st appt. "You are not sick.. you are healing".. that helped me to push thru more than anything else...
Posts: 136 | From Eastern, Pa | Registered: Sep 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code� is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.